MAUDE Adverse Event Report: Glaukos Corporation iStent Infinite Trabecular Micro-Bypass System; Aqueous Shunt

Glaukos Corporation iStent Infinite Trabecular Micro-Bypass System; Aqueous Shunt
Model Number iS3-KR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
iStent Infinite Trabecular Micro-Bypass System
Common Device Name
Aqueous Shunt
Manufacturer (Section D)
Glaukos Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
Glaukos Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
+1(949)367-9600
MDR Report Key50923440
Report Number2032546-2026-00089
Device Sequence Number5393813
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public0100853704002470103302521727093021330252KR0317
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberiS3-KR
Device Lot Number330252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale